mental-health-icon
Serotonin syndrome
Is there is any problem called "serotonin syndrome". In which serotonin increases too much and causes problem.if yes, then how common it is.
60 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Vikas Khanna
Hypnotherapist 15 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

This problem usually occurs a side effect of anti-depressants. The onset may be sudden & the symptoms include high body temperature, High B.P, Nausea, headache,agitation ,convulsions (fits). This is a rare condition but can be fatal.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.